Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 124, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2009, 8:29 PM CDT for 6 counties in Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2009, 8:29 PM CDT (01:29 UTC)
- Expired
- Jun 27, 2009, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Cass County, IL, Logan County, IL, Mason County, IL, Menard County, IL, Schuyler County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:35 PM CDT | TSTM WND DMG | Hartsburg, IL | POWER LINES DOWN |
| Jun 27, 8:50 PM CDT | TSTM WND GST 60 | 3 W Lincoln, IL | WIND GUST TO 60 MPH IN BURTON VIEW NEAR STATE ROUTE 10. |
| Jun 27, 8:51 PM CDT | TSTM WND DMG | Lincoln, IL | POWER LINES DOWN |
| Jun 27, 8:52 PM CDT | TSTM WND GST 60 | Hartsburg, IL | ESTIMATED WIND GUST TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1854 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 280129
SVRILX
ILC017-107-125-129-169-179-280215-
/O.NEW.KILX.SV.W.0124.090628T0129Z-090628T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT SAT JUN 27 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
SOUTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 PM CDT.
* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF DELAVAN TO
6 MILES NORTHWEST OF CHANDLERVILLE...OR ALONG A LINE EXTENDING FROM
13 MILES SOUTH OF PEKIN TO 11 MILES NORTH OF VIRGINIA...AND WAS
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAN JOSE...
MASON CITY...
EMDEN...
HARTSBURG...
TALLULA...
GREENVIEW...
PETERSBURG...
MIDDLETOWN...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ATHENS...ATLANTA...BATH...
EASTON...ELKHART...GREEN VALLEY...KILBOURNE AND LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4010 9042 4045 8962 4026 8920 4005 8929
3991 8998
TIME...MOT...LOC 0129Z 292DEG 37KT 4037 8955 4010 9018
$$
BARKER3 follow-up statements
000
WWUS53 KILX 280146
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT SAT JUN 27 2009
ILC017-107-125-129-169-179-280215-
/O.CON.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
CASS IL-MENARD IL-SCHUYLER IL-LOGAN IL-MASON IL-TAZEWELL IL-
846 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN TAZEWELL...MASON...LOGAN...EASTERN SCHUYLER...MENARD AND
NORTHEASTERN CASS COUNTIES...
AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EMDEN TO OAKFORD...MOVING EAST AT
45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...TALLULA...
GREENVIEW...LINCOLNS NEW SALEM...SWEETWATER...PETERSBURG...
MIDDLETOWN...LINCOLN...ELKHART...BROADWELL AND ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4010 9042 4045 8962 4026 8920 4005 8929
3991 8998
TIME...MOT...LOC 0146Z 292DEG 37KT 4033 8937 4006 9000
$$
BARKER000
WWUS53 KILX 280203
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT SAT JUN 27 2009
ILC179-280214-
/O.CAN.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
TAZEWELL IL-
903 PM CDT SAT JUN 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TAZEWELL COUNTY IS
CANCELLED...
LAT...LON 4010 9042 4015 9030 4033 8935 4026 8920
4005 8929 3998 8966 3998 8968 3997 8971
3991 8998
TIME...MOT...LOC 0204Z 292DEG 37KT 4026 8914 3999 8977
$$
ILC017-107-125-129-169-280215-
/O.CON.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
CASS IL-MENARD IL-SCHUYLER IL-LOGAN IL-MASON IL-
903 PM CDT SAT JUN 27 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN MASON...LOGAN...EASTERN SCHUYLER...MENARD AND
NORTHEASTERN CASS COUNTIES...
AT 901 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ATLANTA TO
PETERSBURG...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
BROADWELL...ATHENS AND ELKHART.
LAT...LON 4010 9042 4015 9030 4033 8935 4026 8920
4005 8929 3998 8966 3998 8968 3997 8971
3991 8998
TIME...MOT...LOC 0204Z 292DEG 37KT 4026 8914 3999 8977
$$000
WWUS53 KILX 280214
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT SAT JUN 27 2009
ILC017-107-125-129-169-280224-
/O.EXP.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
CASS IL-MENARD IL-SCHUYLER IL-LOGAN IL-MASON IL-
914 PM CDT SAT JUN 27 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MASON...NORTHWEST
LOGAN...EASTERN SCHUYLER...WESTERN MENARD AND NORTHEASTERN CASS
COUNTIES EXPIRES AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4010 9042 4015 9030 4033 8935 4026 8920
4005 8929 3998 8966 3998 8968 3997 8971
3991 8998
TIME...MOT...LOC 0214Z 292DEG 37KT 4022 8901 3995 8965
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:45 PM CDT, 6 hours 44 minutes earlier.
Area forecast discussion, Jun 27, 1:45 PM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 145 PM CDT SAT JUN 27 2009 .DISCUSSION... ISSUED 130 PM CDT SAT JUN 27 2009 MAJOR PATTERN CHANGE TO BRING A COOLER AND MUCH LESS HUMID AIR MASS SOUTHEAST INTO CNTRL IL STARTING SUNDAY. COLD FRONT...WHICH WILL BRING THE PLEASANT WEATHER INTO THE AREA...WAS LOCATED JUST WEST OF DES MOINES AND WILL PUSH EAST INTO THE ILLINOIS RIVER VALLEY BY LATE THIS EVENING AND EAST OF OUR FORECAST AREA BY DAWN ON SUNDAY. FAIRLY STRONG TROF FOR THIS TIME OF YEAR EXPCTD TO DEVELOP OVR THE ERN LAKES EARLY NEXT WEEK KEEPING US IN A NORTHWESTERLY FLOW PATTERN THRU THE PERIOD. SHORT TERM...TONIGHT THROUGH TUESDAY MIXED LAYER CAPES OF AROUND 3200 J/KG EARLY THIS EVENING COUPLED WITH DECENT MOISTURE CONVERGENCE ALONG THE APPROACHING COLD FRONT WL HELP TO BREAK ANY REMAINING CAP AND FUEL THE THUNDERSTORMS WITH THE HIGHER POPS ACRS THE WEST AND NORTH THIS EVENING. FORECAST SOUNDINGS STILL INDICATING UNIDIRECTIONAL SHEAR WITH MOST LIKELY CONVECTIVE MODE BEING A SQUALL LINE WITH EMBEDDED BOWS THIS EVENING...WITH A GRDL DECREASE IN INTENSITY AS THE STORMS SHIFT FURTHER EAST OVERNIGHT. PRIMARY THREAT WITH THE STORMS THIS EVE WL BE WITH DAMAGING STRAIGHT LINE WINDS AND PSBLY SOME HAIL... ALTHOUGH FREEZING LVLS/WBZ HEIGHTS WERE STILL FCST TO BE HIGH THRU THE EVENING HOURS. ANY LINGERING SHOWERS ACRS THE FAR SOUTHEAST SHOULD EXIT THE FCST AREA SUNDAY MORNING WITH GUSTY NORTHWEST WINDS USHERING IN A MUCH MORE PLEASANT AIR MASS FOR THE RMDR OF THE SHORT TERM PERIOD. MODELS HAVE BACKED OFF SOME FROM PREVIOUS RUNS WITH RESPECT TO THE PSBLTY OF ISOLD SHOWERS/THUNDER MONDAY AFTN AS LOW AND MID LEVEL LAPSE RATES STEEPEN DURING THE AFTN HOURS WITH THE UPPER LOW/COLDER TEMPS ALOFT SHIFTING SE INTO THE LOWER LAKES. A SECONDARY VORT MAX AND WEAK FRONTAL BOUNDARY FCST TO PUSH ACRS THE FCST AREA ON TUESDAY. FORECAST SOUNDINGS CONTINUE TO ADVERTISE A VERY DRY AIR MASS IN PLACE SO WL NOT ADD ANY POPS INTO THE FORECAST ATTM. GUID NUMBERS LOOK REASONABLE THRU MONDAY WITH A MAV/MET BLEND BUT WITH MID 50 DEW POINTS FORECAST ACRS THE AREA FOR THE OVERNIGHT HOURS OF MONDAY AND TUESDAY...WL TEND TO FOLLOW THE COOLER GUID VALUES. LONG TERM...WEDNESDAY THROUGH SATURDAY STILL SEEING SOME SIGNIFICANT TIMING DIFFERENCES BETWEEN THE OPERATIONAL GFS AND ECMWF DURING THIS PERIOD. THE GFS CONTINUES TO SHIFT THE UNSEASONABLY STRONG EASTERN LAKES UPPER LOW OFF TO THE EAST FASTER THAN THE 00Z RUN OF THE ECMWF. THE LATEST UKMET AND CMC MODELS SUGGEST A SOLUTION SIMILAR TO THE GFS WITH A QUICKER MOVMT TO THE ERN LAKES UPPER LOW LATER IN THE PERIOD. FOR NOW WL CONTINUE TO SIDE WITH THE MORE CONSISTENT ECMWF SOLUTION WHICH WILL LEAD TO SEASONABLY WARM TEMPERATURES DURING THE PERIOD WITH LITTLE IF ANY RAINFALL. SMITH && .AVIATION... ISSUED 1213 PM CDT SAT JUN 27 2009 COLD FRONT OVER CENTRAL IOWA INTO EXTREME NORTHWEST MISSOURI EARLY THIS AFTERNOON STILL ON SCHEDULE TO PUSH ACROSS TERMINAL SITES OVERNIGHT. VERY LITTLE CHANGED FROM 12Z TAF SET AS CONVECTION STILL LOOKS LIKE IT WILL BE CONFINED TO A NARROW AXIS NEAR THE FRONT. WILL INTRODUCE VCTS EVERYWHERE 2-3 HOURS PRIOR TO FRONTAL PASSAGE WITH AN ASSOCIATED TEMPO GROUP WITH VISIBILITIES DOWN TO 3SM. CONVECTION COULD BE LOCALLY INTENSE AND WILL NEED TO BE MONITORED CLOSELY IN THIS NARROW WINDOW. FOLLOWING FRONTAL PASSAGE WINDS WILL COME AROUND TO NW AND RAPID DRYING SHOULD COMMENCE KEEPING ANY BR FROM DEVELOPING. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ040-047-049-050. &&
Hazardous weather outlook, Jun 27, 3:09 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CDT SAT JUN 27 2009 ILZ040-047-049-050-281100- CASS-MORGAN-SCHUYLER-SCOTT- 309 PM CDT SAT JUN 27 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT MUGGY CONDITIONS THIS AFTERNOON WILL COMBINE WITH TEMPERATURES IN THE LOWER TO MIDDLE 90S TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES. THESE HOT AND HUMID CONDITIONS SHOULD PERSIST INTO EARLY EVENING. A COLD FRONT WILL APPROACH THE AREA THIS EVENING BRINGING A CHANCE FOR THUNDERSTORMS AND POSSIBLY LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE BETWEEN 7 PM AND 11 PM. THE ILLINOIS RIVER WILL REMAIN IN FLOOD THROUGH AT LEAST NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ041>043-048-051>053-281100- CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MENARD-SANGAMON- 309 PM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL APPROACH THE AREA THIS EVENING BRINGING A CHANCE FOR THUNDERSTORMS AND POSSIBLY LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE BETWEEN 8 PM AND MIDNIGHT. THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM WILL REMAIN ABOVE FLOOD STAGE THROUGH AT LEAST NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 700 PM TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-281100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 309 PM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE WILL BE SCATTERED THUNDERSTORMS TONIGHT ALONG A COLD FRONT THAT WILL BE MOVING THROUGH ILLINOIS. MOST OF THE ACTIVITY SHOULD BE LATE THIS EVENING INTO THE OVERNIGHT HOURS. NO WIDESPREAD SEVERE STORMS ARE EXPECTED...HOWEVER SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036>038-281100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 309 PM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL APPROACH THE AREA THIS EVENING BRINGING A CHANCE FOR THUNDERSTORMS AND POSSIBLY LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE BETWEEN 7 PM AND MIDNIGHT. THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM WILL REMAIN ABOVE FLOOD STAGE THROUGH AT LEAST NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 600 PM TONIGHT. BARKER
In the hours before
Local storm report, Jun 27, 7:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
745 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 1 N ABINGDON 40.82N 90.40W
06/27/2009 M61 MPH KNOX IL MESONET
SWOP REPORT
&&
25Local storm report, Jun 27, 7:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND GST 5 N PEORIA 40.82N 89.61W
06/27/2009 E60 MPH PEORIA IL COUNTY OFFICIAL
NEAR MOUNT HAWLEY AIRPORT. FROM PEORIA CITY ESDA.
&&
25Local storm report, Jun 27, 8:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 5 S PRINCEVILLE 40.86N 89.76W
06/27/2009 PEORIA IL EMERGENCY MNGR
16 INCH DIAMETER TREE DOWN. TIME ESTIMATED.
&&
25Local storm report, Jun 27, 8:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
811 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 2 NE CUBA 40.51N 90.17W
06/27/2009 FULTON IL EMERGENCY MNGR
POWER LINES DOWN BETWEEN CUBA AND CANTON. ESTIMATED 60
MPH WINDS.
&&
25Local storm report, Jun 27, 8:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG HAVANA 40.30N 90.06W
06/27/2009 MASON IL LAW ENFORCEMENT
TREES UPROOTED IN HAVANA CITY
&&
25Local storm report, Jun 27, 8:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT SAT JUN 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
06/27/2009 FULTON IL EMERGENCY MNGR
ESTIMATED 60 MPH WIND GUST. 14 INCH DIAMETER TREE DOWN ON
POWER LINES AND A PARKED VEHICLE.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Peoria, Woodford | 58 min |
| Jun 27, 7:30 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Marshall, Mason, Peoria, Tazewell and 1 more | 60 min |
| Jun 27, 7:51 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard, Schuyler | 54 min |
| Jun 27, 8:23 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox, Marshall, Peoria, Stark | 3 hr |
| Jun 27, 8:52 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 38 min |
| Jun 27, 8:57 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Menard, Sangamon | 48 min |
| Jun 27, 9:19 PM CDT | Areal Flood Advisory | ILX | Cass, Logan, Mason, Menard, Schuyler | 3 hr |
| Jun 27, 9:42 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 63 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.